Vol 2 No 2 (1962): Lithuanian Mathematical Journal

Vol 2 No 2 (1962)

Lithuanian Mathematical Journal
Lithuanian Mathematical Journal
Published 1962-12-20

Front Matter

Cover
Abstract views 19 | Article downloads (PDF) 0
1-4
PDF

Articles

A. Aleškevičienė
Über die Grenzwertsätze für grosse Abweichungen
Abstract views 19 | Article downloads (PDF) 9
5-13
PDF
V. Bliznikas
Euklidischer Zusammenhang der Art von Cartan des metrischen Linienelementraumes
Abstract views 21 | Article downloads (PDF) 9
33-37
PDF
J. Vaitkevičius
Eine Abschätzung des Restgliedes im Primzahlsatz des Gaussschen Zahlenkörpers
Abstract views 19 | Article downloads (PDF) 9
83-99
PDF
R. Vosylius
Einige Fragen der Flächentheorie
Abstract views 18 | Article downloads (PDF) 9
101-106
PDF
B. Grigelionis
On distribution of values of multiplicative functions
Abstract views 19 | Article downloads (PDF) 10
107-125
PDF
127-133
PDF
135-143
PDF
V. Kabaila
Zum Beitrag „Einige Interpolationsaufgabe in der Klasse H_δ, δ < 1“
Abstract views 18 | Article downloads (PDF) 9
145-148
PDF
A. Matuliauskas
Ganzzahlige Darstellungen der zyklischen Gruppe von sechster Ordnung
Abstract views 26 | Article downloads (PDF) 14
149-157
PDF
181-191
PDF
B. Riauba
Central limit theorem for sums of series weakly dependent random variables
Abstract views 18 | Article downloads (PDF) 9
193-205
PDF
V. G. Sprindzuk
The metrical theorems on algebraic approximations in the field of power series
Abstract views 19 | Article downloads (PDF) 11
207-213
PDF
V. G. Sprindzuk
On one classification of transcendental numbers
Abstract views 20 | Article downloads (PDF) 15
215-219
PDF
V. G. Sprindzuk
On K. Mahler’s conjecture on the measure of the set of S-numbers
Abstract views 18 | Article downloads (PDF) 9
221-226
PDF
227-232
PDF
P. Survila
Das Restglied asymptotischer Entwicklung der Dichtefunktionen
Abstract views 18 | Article downloads (PDF) 15
233-251
PDF
R. Uždavinys
Arithmetische Funktionen in Mengen der Werte von Polynome mit ganzzahligen Koeffizienten
Abstract views 17 | Article downloads (PDF) 12
253-280
PDF
S. Chavinson
Einige Bemerkungen über die Integralen vom Cauchy-Stieltjesschen Typus
Abstract views 18 | Article downloads (PDF) 9
281-288
PDF
289-317
PDF
B. Chmielewski
Die Entwicklung der Trigonometrie in der alten Wilnaer Universität
Abstract views 22 | Article downloads (PDF) 13
319-342
PDF

Back Matter

Contents
Abstract views 29 | Article downloads (PDF) 3
344-351
PDF